Behaviour of solutions of an integral equation

Jerzy Muszyński

Časopis pro pěstování matematiky (1976)

  • Volume: 101, Issue: 4, page 327-342
  • ISSN: 0528-2195

How to cite


Muszyński, Jerzy. "Behaviour of solutions of an integral equation." Časopis pro pěstování matematiky 101.4 (1976): 327-342. <>.

author = {Muszyński, Jerzy},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {327-342},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Behaviour of solutions of an integral equation},
url = {},
volume = {101},
year = {1976},

AU - Muszyński, Jerzy
TI - Behaviour of solutions of an integral equation
JO - Časopis pro pěstování matematiky
PY - 1976
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 101
IS - 4
SP - 327
EP - 342
LA - eng
UR -
ER -


  1. Дeмuдoвuч Б. П., Лeкции пo мaтeмaтичecкoй тeopии ycтoйчивocти, Hayкa, Mocквa 1967. (1967) 
  2. Ladas G. E., Lakshmikantham V., Differential Equations in Abstract Spaces, Academic Pгess, New Yořk, London 1972. (1972) Zbl0257.34002MR0460832
  3. Lakshmikantham V., Leela S., Differential and Integral Inequalities, v. 1 and 2, Academic Press, New York, London 1969. (1969) Zbl0177.12403
  4. Schwartz L., Analyse mathématique, I, Hermann, Paris 1967. (1967) MR0226972

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.